# SDR C77A20140310001

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N752CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000255
- Aircraft time: 13,226 hours, 11,356 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED1031
- Condition: Low Pressure
- Location: R1 Door
- Part time: 16,050 hours, 9,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GAGE PRESS NOT IN THE GREEN.  R & R R1 DOOR SLIDE IAW WORK ORDER 1409207.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
